Translator Disclaimer
September 2017 On the doubly Feller property of resolvent
Mila Kurniawaty, Kazuhiro Kuwae, Kaneharu Tsuchida
Kyoto J. Math. 57(3): 637-654 (September 2017). DOI: 10.1215/21562261-2017-0009

Abstract

In this article, we show the stability of the doubly Feller property of the resolvent for Markov processes, generalizing a work by Kai-Lai Chung on the stability of the doubly Feller property of a semigroup with multiplicative functionals. The stability of the doubly Feller property of the resolvent under time change is also presented.

Citation

Download Citation

Mila Kurniawaty. Kazuhiro Kuwae. Kaneharu Tsuchida. "On the doubly Feller property of resolvent." Kyoto J. Math. 57 (3) 637 - 654, September 2017. https://doi.org/10.1215/21562261-2017-0009

Information

Received: 8 October 2015; Accepted: 13 May 2016; Published: September 2017
First available in Project Euclid: 14 April 2017

zbMATH: 1372.60109
MathSciNet: MR3685058
Digital Object Identifier: 10.1215/21562261-2017-0009

Subjects:
Primary: 60J57
Secondary: 31C25, 35J10, 60J25, 60J35

Rights: Copyright © 2017 Kyoto University

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.57 • No. 3 • September 2017
Back to Top